MAUDE Adverse Event Report: FLEXICARE MEDICAL LTD BRITEPRO SOLO MAC 4; LARYNGOSCOPE, RIGID

FLEXICARE MEDICAL LTD BRITEPRO SOLO MAC 4; LARYNGOSCOPE, RIGID
Model Number 040-334U
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Crna attempt dl with mac 4 britepro solo disposable laryngoscope.Upon attempt blade broke.Blade was removed by crna.A second laryngoscope was then used to intubate the patient without incident.Visual inspection this crna during second intubation did not show obvious harm to patient.After initiating surgery closer inspection of the faulty laryngoscope by this crna showed a missing piece of the broken laryngoscope handle.Attending anesthesiologist and chief anesthesiologist both notified, during which time another crna located all missing pieces of the laryngoscope.Surgery was completed, patient extubated without incident and no complaints or obvious harm noted in pacu.Fda safety report id# (b)(4).

Brand Name
BRITEPRO SOLO MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
FLEXICARE MEDICAL LTD
MDR Report Key11385154
Report NumberMW5099663
Device Sequence Number3256695
Product Code CCW
UDI-Device Identifier05055788724124
UDI-Public(01)05055788724124
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model Number040-334U
Device Lot Number200501631
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR